# SDR VNAA2014041100011

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 25,274 hours, 25,286 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 3714
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL290 AND WITH APU OFF, CREW REPORTED YAW DAMPER NR 2 AND AUTOPILOT WENT OFF AND EFIS COMPUTER MONITOR MESSAGE AND HDG AND PIT BOXES DISPLAYED.  F/O SIDE PRIMARY FLIGHT DISPLAY (PFD) FLICKERED WITH VERTICAL BARS. ATTITUDE INDICATOR CLIMBING, HEADING AND COURSE WAY OFF AND YAW DAMPER WOULD NOT RE-ENGAGE. CREW RAN QRH.  AFTER APPROXIMATELY 10 MINUTES, MOST INDICATIONS CLEARED THEMSELVES.  CREW DECLARED EMERGENCY AND LANDED SAFELY AT DESTINATION.  MAINTENANCE TROUBLESHOT, R & R ATTITUDE HEADING COMPUTER NR 2 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
